My paranasal sunis are clear.Only turbinates are swollen.I am using Oxycrom(Sodium Cromoglycate 4%
) Nasal spray, Myteka(Montelukast Sodium), Destina(Desloratidine) and Zinacef(cefuroxime) currently.I feel streatch,pain and pressure in my nostril area.I feel pressure in my chest area in the center.I feel my breathless from nose and centre of chest.I have no runny nose,cough,chest congestion,sneezing,fever or any other respirarory system.Can I have asthma or anxiety?
I assume you are taking the medications for allergic rhinitis. Your symptoms could be due to Asthma. Sometimes Asthma can be felt as a tightness in the chest. It is triggered by allergens. There is an entity called exercise induced Asthma, here as the person starts exercise, the changes in the environmental air breathed in trigger an attack of asthma, causing cough and breathlessness. It is detected by spirometry test. Have this test done. Therapy is with bronchodilators which cause the airways to dilate. Please discuss this with your doctor am sure he will provide further assistance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.